# SDR SWAA2022111464963

- Difficulty date: October 26, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 500G-500I CORROSION AROUND NUT-PLATE HOLES ON LEFT SUPPORT CHANNEL/TRANSITION ANGLE.   REMOVED LIGHT SURFACE CORROSION; FOUND WITH IN LIMITS; TREATED AND PRIMED PER SRM 53-00-53-1A-2.
